# SDR GTIA2014042501279

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 28,692 hours, 13,638 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING MAINTENANCE ON LT-WING T/E,  NOTED CORROSION BETWEEN RIBS 15 - 16.  REMOVED CORROSION IAW SRM 51-74-00 AND DETERMINED TO WITHIN ALLOWABLE LIMITS IAW SRM 57-27-11.  COMPLIED WITH SRM R572-58998.
